# SDR DHL2003604748

- Difficulty date: June 24, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR OUTER LOWER SKIN HAS DENTS ON SEVERAL SPOTS FROM STA. XE.132.000 TO XE.246.000. PERFORMED MAJOR REPAIR IAW EODHL-030522, ED-3406. REMOVED FASTENERS AND DAMAGED SKIN PANEL IAW SRM 51-1-21 PG.1, SRM 51-1-21A PG.4. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED NEW SKIN PANEL (2024-T3 AL0.032) IAW EODHL-030522, ED-3406. CLEANED, TREATED AND PRIMED INTERIOR SURFACE IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACE IAW SRM 51-1-11 PG.9. INSTALLED NEW SKIN PANEL WITH NEW FASTENERS IAW EODHL-030522, ED-3406, SRM 51-1-21 PG.1, SRM 51-1-21A PG.3. FOR WIEGHT AND BALANCE SEE N/R 4037. FOR REMOVAL AND REINSTALLATION SEE J/C 8-27-60-016.
